Alert archive / Maine / Storm Warnings in 2015

Storm Warning 4, NWS Gray, ME

October 28, 2015

NWS Gray, ME issued this storm warning at Oct 28, 2015, 9:58 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2015, 9:58 PM EDT (01:58 UTC)
Expired
Oct 29, 2015, 9:00 AM EDT
In force
11 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WHUS71 KGYX 290158 AAB
MWWGYX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
958 PM EDT WED OCT 28 2015

ANZ150-152-154-291600-
/O.UPG.KGYX.GL.W.0029.000000T0000Z-151029T1600Z/
/O.NEW.KGYX.SR.W.0004.151029T0158Z-151029T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
958 PM EDT WED OCT 28 2015

...STORM WARNING IN EFFECT UNTIL 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY. THE GALE WARNING IS
NO LONGER IN EFFECT.

* WINDS...SOUTH 25 TO 30 KT WITH GUSTS UP TO 55 KT.

* SEAS...13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151-153-291600-
/O.CON.KGYX.GL.W.0029.000000T0000Z-151029T1600Z/
PENOBSCOT BAY-CASCO BAY-
958 PM EDT WED OCT 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT THURSDAY...

* WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
731 
WHUS71 KGYX 290719
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
319 AM EDT THU OCT 29 2015




ANZ152-154-291600-
/O.CAN.KGYX.SR.W.0004.000000T0000Z-151029T1200Z/
/O.EXA.KGYX.GL.W.0029.000000T0000Z-151029T1600Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
319 AM EDT THU OCT 29 2015

...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL NOON EDT TODAY. THE STORM WARNING HAS
BEEN CANCELLED.

* WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-291600-
/O.CON.KGYX.GL.W.0029.000000T0000Z-151029T1600Z/
PENOBSCOT BAY-CASCO BAY-
319 AM EDT THU OCT 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-291200-
/O.CON.KGYX.SR.W.0004.000000T0000Z-151029T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
319 AM EDT THU OCT 29 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WINDS...SOUTH 30 TO 35 KT WITH GUSTS UP TO 50 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
646 
WHUS71 KGYX 291057
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
657 AM EDT THU OCT 29 2015



ANZ150-291300-
/O.EXT.KGYX.SR.W.0004.000000T0000Z-151029T1300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
657 AM EDT THU OCT 29 2015

...STORM WARNING NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WINDS...SOUTH AROUND 35 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151-153-291600-
/O.CON.KGYX.GL.W.0029.000000T0000Z-151029T1600Z/
PENOBSCOT BAY-CASCO BAY-
657 AM EDT THU OCT 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ152-154-291600-
/O.CON.KGYX.GL.W.0029.000000T0000Z-151029T1600Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
657 AM EDT THU OCT 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
907 
WHUS71 KGYX 291321
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
921 AM EDT THU OCT 29 2015

ANZ153-154-300330-
/O.CAN.KGYX.GL.W.0029.000000T0000Z-151029T1600Z/
/O.NEW.KGYX.SC.Y.0177.151029T1321Z-151030T2000Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
921 AM EDT THU OCT 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS...SOUTHWEST 20 TO 30 KT.

* SEAS...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-291700-
/O.EXP.KGYX.SR.W.0004.000000T0000Z-151029T1300Z/
/O.EXB.KGYX.GL.W.0029.000000T0000Z-151029T1700Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
921 AM EDT THU OCT 29 2015

...GALE WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...STORM WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON.

* WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 40 KT.

* SEAS...12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-152-291700-
/O.EXT.KGYX.GL.W.0029.000000T0000Z-151029T1700Z/
PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
921 AM EDT THU OCT 29 2015

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

* WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 40 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Oct 28, 9:20 PM EDT, 38 minutes earlier.

Area forecast discussion, Oct 28, 9:20 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
920 PM EDT WED OCT 28 2015

.SYNOPSIS...
LOW PRESSURE INTENSIFIES AND MOVES NORTH OVER THE GREAT
LAKES THIS EVENING...BEFORE MOVING NORTHWEST INTO CANADA TOMORROW
MORNING. A WARM FRONT WILL CROSS SOUTHERN PORTIONS OF MAINE AND NEW
HAMPSHIRE TONIGHT.  HEAVY RAIN IS EXPECTED OUT AHEAD OF THE FRONT. A
STRONG COLD FRONT WILL CROSS THE AREA THURSDAY AFTERNOON AND KICK
OFF ANOTHER ROUND OF SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. A
SECONDARY COLD FRONT WILL CROSS THE REGION EARLY FRIDAY AND BRING
MUCH COOLER AND DRIER AIR TO THE REGION. HIGH PRESSURE BUILDS OVER
NEW ENGLAND ON SATURDAY AND THEN ANOTHER LOW PRESSURE SYSTEM WILL
PASS NORTH OF MAINE ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
.UPDATE...
HAVE INCREASED WIND AND WIND GUSTS OVER THE HIGHER TERRAIN WITH
THIS UPDATE AS KHIE IS GUSTING TO NEAR 40 KTS. STRONG WINDS HAVE
EASILY REACHED THE HIGHER TERRAIN THROUGH PRECIPITATION DRAG AND
MOMENTUM TRANSFER. BUFKIT SHOWS 65 KTS AROUND 2K FT FOR MUCH OF
THE OVERNIGHT PERIOD. WILL HOLD OFF ON A WIND ADVISORY AT THIS
TIME BUT MAY NEED TO ISSUE FOR THE WHITES IF WINDS INCREASE ANY
MORE.

&&

PREVIOUS DISCUSSION...
FIRST BATCH OF PRECIPITATION ALONG A WARM FRONT WAS MOVING THROUGH
NORTHERN NEW ENGLAND THIS MORNING. THERE WERE SOME BREAKS IN THE
PRECIP DUE TO A WEAKNESS IN THE DIVERGENCE ALOFT BUT LOOKING
WEST THIS WILL FILL IN OVER THE NEXT FEW HOURS WITH THE HEAVIEST
RAIN OCCURRING JUST AFTER MIDNIGHT. TEMPERATURES IN THE FOOTHILLS
AND NORTH ARE IN THE 40S BUT WILL BE SLOWLY RISING THROUGH THE
NIGHT WITH MOST SITES IN THE MID 50S TO LOWER 60S BY DAYBREAK.

POPS AS WELL AS WINDS AND TEMPERATURES WERE ADJUSTED FOR THIS
UPDATE. CURRENTLY NOT SEEING A GOOD SIGNAL TO CHANGE THE QPF
OVERNIGHT. WILL CONTINUE TO WATCH THIS WITH THE POSSIBILITY OF A
FLOOD WATCH NEAR THE PINKHAM NOTCH/LIVERMORE FALLS/NORTH CONWAY
CORRIDOR.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
PRECIPITATION WILL BECOME MORE SHOWERY IN NATURE THURSDAY MORNING
AS DRIER AIR WORKS INTO THE REGION. IT/LL WARM UP TOO...WITH HIGHS
70-75 QUITE POSSIBLE ACROSS SOUTHERN NH AND PORTIONS OF SOUTHERN
ME. A COLD FRONT WILL MOVE ACROSS THE REGION THURSDAY AFTERNOON
AND ENOUGH INSTABILITY SHOULD BE PRESENT FOR A BROKEN LINE OF
CONVECTION. ENOUGH WIND ENERGY REMAINS THAT A FEW STORMS COULD BE
STRONG TO MARGINALLY SEVERE. WINDS WILL BECOME QUITE GUSTY OUTSIDE
OF CONVECTION THURS AFTERNOON AS WELL...WITH GUSTS UP TO 40 MPH
NOT OUT OF THE QUESTION.

A SECONDARY COLD FRONT MOVES ACROSS THE REGION LATER THURSDAY NIGHT
OR EARLY FRIDAY MORNING. BUT MOSTLY DRY CONDITIONS ARE EXPECTED
WITH GUSTY WINDS AT TIMES.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE OVERALL PATTERN WILL START OFF FAIRLY ZONAL...BUT IT LOOKS
LIKE IT WILL AMPLIFY AGAIN BY THE MIDDLE OF NEXT WEEK WITH A BIG
RIDGE OVER THE EAST U.S. AND A DEEP TROUGH ACROSS THE WEST.

WE WILL START THE PERIOD WITH A SECONDARY COLD FRONT PASSING THE
REGION AND STRONG COLD AIR ADVECTION BEHIND IT. THIS FRONT WILL
BE STARVED FOR MOISTURE...BUT ISOLATED RAIN OR SNOW SHOWERS WILL
CERTAINLY BE POSSIBLE IN THE NORTH AND MOUNTAINS FRIDAY MORNING AS
AN UPPER TROUGH AND A FAVORABLE UPSLOPE COMPONENT ARE IN PLACE.
BY FRIDAY AFTERNOON RIDGING WILL ALREADY BE BUILDING IN ALOFT AND
THIS SHOULD END THE SHOWER ACTIVITY AND SET THE STAGE FOR A CLEAR
AND COLD NIGHT. WITH EFFICIENT RADIATIONAL CONDITIONS ON FRIDAY
NIGHT I DECIDED TO DROP LOW TEMPERATURES A DEGREE OR TWO BELOW THE
GUIDANCE CONSENSUS.

HIGH PRESSURE WILL BE OVERHEAD ON SATURDAY BUT WILL NOT LAST
LONG. GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH THE POSSIBILITY
OF SOME WARM AIR ADVECTION SHOWERS BY EARLY SUNDAY MORNING.
HOWEVER...IN THE ZONAL FLOW THIS SYSTEM WILL MOVE OUT QUICKLY AND
ANOTHER HIGH PRESSURE BUILDS OVER NEW ENGLAND AT THE START OF NEXT
WEEK.

THE FORECAST PATTERN NEXT WEEK WILL MAKE FOR A GREAT START TO THE
MONTH OF NOVEMBER...WITH TEMPERATURES WELL ABOVE NORMAL.  A LARGE
UPPER LEVEL RIDGE WILL BE STATIONED OVERHEAD.  T850 OF 1 TO 2
STANDARD DEVIATIONS IS POSSIBLE BY MID WEEK...WITH BOTH THE GFS AND
EURO HIGHLIGHTING T850 AT 10C OR HIGHER FOR THE REGION!  THIS RIDGE
LOOKS TO HOLD THROUGH THE REMAINDER OF THE FORECAST PERIOD AFTER OUR
ROUND OF SHOWERS ON SUNDAY.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
SHORT TERM...IFR CONDITIONS WITH LLWS ARE EXPECTED OVERNIGHT AT
MOST TERMINALS IN HEAVY RAIN WITH ISOLD THUNDERSTORMS. SELY SFC
WIND GUSTS UP TO 35 KT POSSIBLE AT COASTAL TERMINALS. KHIE WILL
SEE HIGHER GUSTS AROUND 40 KTS AND THESE WILL CONTINUE UNTIL NEAR
DAYBREAK BEFORE DECREASING. IMPROVEMENT FORESEEN ON THURSDAY...
BUT GUSTY SWLY WINDS FORESEEN AS WELL AS WDLY SCT AFTERNOON
THUNDERSTORMS. VFR THU NIGHT.

LONG TERM...STRONG GUSTY WESTERLY WINDS WILL CONTINUE FRIDAY BUT VFR
CONDITIONS ARE EXPECTED WITH HIGH PRESSURE STARTING TO PUSH IN.
POSSIBLE MVFR CONDITIONS ON SUNDAY WITH LOW PRESSURE PASSING BY TO
OUR NORTH AND A WARM FRONT PUSHING ACROSS THE REGION.
THEREAFTER...HIGH PRESSURE WILL BE IN CONTROL AND VFR CONDITIONS ARE
EXPECTED AT ALL TERMINALS.

&&

.MARINE...
SHORT TERM...GALES UP FOR ALL WATERS UNTIL MIDDAY THURS. A BRIEF
PERIOD OF STORM FORCE WINDS POSSIBLE ON THE OCEAN WATERS TONIGHT.
SEAS WILL BUILD QUICKLY OVERNIGHT AND BECOME ROUGH. SLOWLY
IMPROVING CONDITIONS ARE EXPECTED THURSDAY AFTERNOON AND NIGHT.

LONG TERM...SCAS LIKELY TO CONTINUE ON FRIDAY WITH STRONG WESTERLY
WIND GUSTS.  GRADIENT WILL SUBSIDE FRIDAY NIGHT INTO SATURDAY AS
HIGH PRESSURE BUILDS INTO THE REGION.  WINDS AND WAVES SHOULD REMAIN
BELOW SCA CONDITIONS FOR THE REMAINDER OF THE FORECAST PERIOD.

&&

.HYDROLOGY...
A GENERAL 1 TO 2 INCHES OF RAINFALL IS EXPECTED TONIGHT.
HOWEVER...LOCALIZED AMOUNTS AROUND 3 OR MORE INCHES LIKELY ON S-E
FACING SLOPES OF THE WHITES. THIS COULD CAUSE MINOR FLOODING
PROBLEMS AT WOODSTOCK AND CONWAY THURSDAY MORNING/AFTERNOON.
OTHERWISE...URBAN AND POOR DRAINAGE FLOODING IS LIKELY TONIGHT
ELSEWHERE...ESPECIALLY WHERE LEAVES CLOG STORM DRAINS.

&&

.TIDES/COASTAL FLOODING...
TONIGHT CONDITIONS WILL DETERIORATE WITH SE GALES...HEAVY
RAINFALL AND NEAR SHORE WAVES BUILDING TO AROUND 10 FEET OR SO BY
HIGH TIDE WHICH WILL BE SHORTLY AFTER MIDNIGHT. THE 10.9
ASTRONOMICAL TIDE IN PORTLAND WILL COMBINE WITH A STORM SURGE OF
HALF FOOT TO A FOOT IN THE PORTLAND AREA...WITH UP TO 1.5 FEET
ALONG THE MIDCOAST TO PRODUCE POSSIBLY ISOLATED FLOODING. FOR THIS
REASON...A COASTAL FLOOD ADVISORY HAS BEEN ISSUED FOR TIME OF HIGH
TIDE TONIGHT FOR THE ENTIRE COAST...THOUGH THE MOST INCLEMENT
CONDITIONS AT HIGH TIDE SHOULD BE FROM BATH AND POINTS WEST ALONG
THE COAST. POSSIBLE MINOR FLOODING INCLUDES HAMPTON BAY...GRANITE
POINT ROAD BIDDEFORD...PORTLAND WHARFS...THE KENNEBEC RIVER IN
BATH AND ISOLATED FLOODING POSSIBLE IN WOOLWICH.

USING THE NART WAVE RUN-UP TOOLS YIELDS EROSION AND SPLASH-OVER AS
WELL ALONG THE SOUTHWEST COAST OF MAINE AND THE SEACOAST OF NEW
HAMPSHIRE.

WATCHES REMAIN IN EFFECT THURS FOR DAYTIME HIGH TIDE AS IT WILL
BE ASTRONOMICALLY HIGHER THAN TONIGHT/S DESPITE LESS OF AN ONSHORE
COMPONENT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...COASTAL FLOOD WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR MEZ023>028.
     WIND ADVISORY UNTIL NOON EDT THURSDAY FOR MEZ022-027-028.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT THURSDAY FOR MEZ023>028.
     WIND ADVISORY UNTIL 9 AM EDT THURSDAY FOR MEZ023>026.
NH...COASTAL FLOOD WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR NHZ014.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT THURSDAY FOR NHZ014.
     WIND ADVISORY UNTIL 9 AM EDT THURSDAY FOR NHZ014.
MARINE...GALE WARNING UNTIL NOON EDT THURSDAY FOR ANZ150>154.

&&

NEAR TERM...HANES
SHORT TERM...EKSTER
LONG TERM...KISTNER
Hazardous weather outlook, Oct 28, 7:42 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
742 PM EDT WED OCT 28 2015

MEZ007>009-012>014-018>021-NHZ001>013-015-292345-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
742 PM EDT WED OCT 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

HEAVY RAINFALL POSSIBLE TONIGHT. UP TO TWO INCHES OF RAIN EXPECTED
WITH LOCALLY HIGHER AMOUNTS. ALSO...HEAVY SHOWERS OR ISOLATED
THUNDERSTORMS MAY CAUSE LOCALLY STRONG WIND GUSTS AND SPORADIC
POWER OUTAGES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE
THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ022-292345-
INTERIOR WALDO-
742 PM EDT WED OCT 28 2015

...WIND ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

HEAVY RAINFALL POSSIBLE TONIGHT. UP TO TWO INCHES OF RAIN EXPECTED
   WITH LOCALLY HIGHER AMOUNTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE
THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ027-028-292345-
KNOX-COASTAL WALDO-
742 PM EDT WED OCT 28 2015

...WIND ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM
EDT THURSDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

HEAVY RAINFALL WITH ONE TO TWO INCHES OF RAIN IS EXPECTED WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD WATCH.

TIDES WILL BE MONITORED FOR POSSIBLE COASTAL FLOODING ON THURSDAY.
ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS WILL ALSO BE
POSSIBLE THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023>026-NHZ014-292345-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-COASTAL ROCKINGHAM-
742 PM EDT WED OCT 28 2015

...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM
EDT THURSDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

HEAVY RAINFALL WITH ONE TO TWO INCHES OF RAIN IS EXPECTED WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD WATCH.

TIDES WILL BE MONITORED FOR POSSIBLE COASTAL FLOODING ON THURSDAY.
ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS WILL ALSO BE
POSSIBLE THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-292345-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
742 PM EDT WED OCT 28 2015

...GALE WARNING IN EFFECT UNTIL NOON EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 28, 9:03 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
903 PM EDT WED OCT 28 2015

NHZ002-003-290900-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...BERLIN...LANCASTER...LITTLETON
903 PM EDT WED OCT 28 2015

VERY GUSTY WINDS HAVE EASILY MIXED TO THE GROUND ALONG THE
WESTERN SLOPES OF THE WHITE MOUNTAINS TONIGHT. WINDS ARE GUSTING
CLOSE TO 50 MPH AS PRECIPITATION DRAGS STRONGER WINDS ALOFT TO THE
GROUND. THIS EFFECT IS MAXIMIZED ON HIGHER TERRAIN. WINDS WILL
CONTINUE TO BE GUSTY THROUGH THE OVERNIGHT PERIOD AND WILL WEAKEN IN
THE EARLY MORNING HOURS.

HANES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 4:07 AM EDTCoastal Flood WarningGYXCumberland, York11 hr
Oct 29, 4:07 AM EDTCoastal Flood AdvisoryGYXKnox, Lincoln, Sagadahoc, Waldo11 hr
Oct 29, 9:21 AM EDTSmall Craft AdvisoryGYX42 hr
Oct 29, 2:48 PM EDTSpecial Weather StatementGYXOxford42 min
Oct 29, 3:15 PM EDTSpecial Weather StatementGYXAndroscoggin, Cumberland45 min
Oct 29, 3:31 PM EDTSpecial Weather StatementGYXFranklin44 min
Oct 29, 3:55 PM EDTSpecial Weather StatementGYXAndroscoggin, Kennebec, Lincoln, Sagadahoc, Waldo65 min
Oct 29, 4:12 PM EDTSpecial Weather StatementGYX63 min
Oct 29, 4:54 PM EDTSpecial Weather StatementGYXWaldo36 min
Oct 29, 1:09 PM EDTSpecial Weather StatementGYXCheshire, Sullivan51 min
Oct 29, 2:05 PM EDTSpecial Weather StatementGYXHillsborough, Merrimack40 min
Oct 29, 2:08 PM EDTSpecial Weather StatementGYXBelknap, Carroll37 min
Oct 29, 2:12 PM EDTSpecial Weather StatementGYXHillsborough48 min

Nearby

Storm Warnings in Maine, 2015Every storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.